Existence results for nonlocal and nonsmooth hemivariational inequalities.
Journal of Inequalities and Applications [electronic only] (2006)
- Volume: 2006, page Article 79532, 13 p.-Article 79532, 13 p.
- ISSN: 1029-242X
Access Full Article
topHow to cite
topCarl, S., and Heikkilä, S.. "Existence results for nonlocal and nonsmooth hemivariational inequalities.." Journal of Inequalities and Applications [electronic only] 2006 (2006): Article 79532, 13 p.-Article 79532, 13 p.. <http://eudml.org/doc/129611>.
@article{Carl2006,
author = {Carl, S., Heikkilä, S.},
journal = {Journal of Inequalities and Applications [electronic only]},
keywords = {hemivariational inequalities; -Laplacian; existence results; -Laplacian},
language = {eng},
pages = {Article 79532, 13 p.-Article 79532, 13 p.},
publisher = {Springer International Publishing},
title = {Existence results for nonlocal and nonsmooth hemivariational inequalities.},
url = {http://eudml.org/doc/129611},
volume = {2006},
year = {2006},
}
TY - JOUR
AU - Carl, S.
AU - Heikkilä, S.
TI - Existence results for nonlocal and nonsmooth hemivariational inequalities.
JO - Journal of Inequalities and Applications [electronic only]
PY - 2006
PB - Springer International Publishing
VL - 2006
SP - Article 79532, 13 p.
EP - Article 79532, 13 p.
LA - eng
KW - hemivariational inequalities; -Laplacian; existence results; -Laplacian
UR - http://eudml.org/doc/129611
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.